# SDR ASAA2023070843927

- Difficulty date: July 8, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 38,896 hours, 12,295 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENG 1 OVERHEAT DOES NOT ILLUMINATE DURING TEST. GROUNDED - YES. ON DEFERRAL.
